Nonlinear Differential Equations,
Electron. J. Diff. Eqns., Conf. 05, 2000, pp. 201-221.

Existence and number of solutions to semilinear equations with applications to boundary-value problems

P. S. Milojevic

We present recent and some new existence results on the number of solutions to nonlinear equations and to (non)resonant semilinear equations involving nonlinear perturbations of Fredholm maps of index zero. We apply our results to semilinear elliptic, and to semilinear parabolic and hyperbolic periodic boundary-value problems.

Published October 25, 2000.
Math Subject Classifications: 47H15,47H09, 35J40.
Key Words: Existence, number of solutions, (pseudo) A-proper maps, elliptic BVP's, parabolic and hyperbolic equations.

Show me the PDF file (195K), TEX file, and other files for this article.

Petronije S. Milojevic
Department of Mathematical Sciences and CAMS
New Jersey Institute of Technology
Newark, NJ 07102, USA

Return to the EJDE web page